# SDR ASAA2017031920201

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,164 hours, 2,094 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND, ELEC LIGHT ILLUMINATED, WOULD NOT RESET WITH POWER TRANSFER.  ACFT GROUNDED. PERFORMED ELEC LIGHT BITE PROCEDURE, IAW FIM 24-31 TASK 801. LOGGED SPCU INOP MESSAGE. PERFORMED FIM 24-34 TASK 802 & FAULT CLEARED. GROUND VERIFICATION CHECK PASSED.
